Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Feels like fainted while urinating with low heart rate. What is the problem?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
I almost fainted while urinating could feel my heart rate go real low? Tghis happens at times when I have a few drinks while out with the family..
Posted Fri, 19 Apr 2013 in Hypertension and Heart Disease
Answered by Dr. Mayank Bhargava 2 hours later
Welcome to XXXXXXX forum.

With the available described symptoms, there could be possibility of seizures activity or low blood pressure due to heart ailments.
Fainting attacks while urination (known as Micturition induced seizures) with low heart rate suggests the diagnosis.

Fainting attacks could be due to brain parenchymal disease or could be due to low blood pressure (caused by decreased heart pumping activity or arrhythmia).

You should consult with XXXXXXX medicine specialist and should go for thorough check up.
You should also go for complete blood count, blood sugar, serum electrolytes, electrocardiography, EEG and CT/ MRI scan of brain.
You should also go for 2 D Echocardiography.

Treatment depends on exact diagnosis.
As such there appears to be no correlation between gall bladder removal surgery and present symptoms.

Hope that helps.
Let me know your other query.
Take care,
Dr. Mayank Bhargava

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor